# SDR RYNA2011062300016

- Difficulty date: June 23, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- Aircraft time: 53,240 hours, 27,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 8039101
- Part serial: 89472
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN CABIN CEILING, ROWS 9 THRU 10 INOPERATIVE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY IAW AMM 33-5001.  OPERATION CHECKED GOOD.
